# SDR DL757081184

- Difficulty date: September 7, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 75,229 hours, 37,287 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM UPPER CAP REQUIRES REPLACEMENT AT STA 1640 REPLACED CABIN FLOOR BEAM
